# SDR DLM88100686

- Difficulty date: February 11, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 47,265 hours, 34,895 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 232
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN STA Y=232 LONGERONS 17 AND 18 LT.  DAMAGED AREA WAS R & R IAW SRM 53-04 FIG 12B, SRM 51-10-4 AND SRM 51-10-3.  REPAIR WAS IDENTIFIED IAW PS 900-5-1 NR 4.
